# SDR 2024FA0000511

- Difficulty date: July 23, 2024
- Submitted: July 23, 2024
- Operation: General aviation
- Aircraft: N380QS
- Make and model: Cessna 680A
- Aircraft serial: 6800089
- Aircraft time: 15,020 hours, 10,015 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 2 EA AREAS OF CORROSION ON LH WING AFT SPAR, LOWER CLIP INBD SIDE OF WS 37.00 IAW C680 SRM 51-70-02. EVALUATED AND FOUND BLENDED AREAS TO BE OUT OF LIMITS IAW CESSNA 680 SRM 51-70-02. COMPLIED WITH TEXTRON FIELD REPAIR FR-680-0089-13574, REV - DATED: 30 APR 2024 TITLE: FIELD REPAIR-CORROSION, LH WING, AFT SPAR LOWER FWD FLANGE, WS 37 SUPPORTED WITH FAA FORM 8100-9.
